# SDR 99ZZZX4391

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5198G
- Make and model: Cessna 305A
- Aircraft serial: 21831
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Part number: 3222
- Condition: Broken
- Location: Tail Wheel
- Part time: 400 hours
- Component: Scott
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING, PN 3222, BROKE AT BEND CAUSING TAIL WHEEL STEERING TO RIGHT TO BE INAFFECTIVE.
